MAUDE Adverse Event Report: BRM EXTREMITIES S.R.L. BRM DIGITALIS SPACER; PROSTHESIS, FINGER, CONSTRAINED POLYMER

BRM EXTREMITIES S.R.L. BRM DIGITALIS SPACER; PROSTHESIS, FINGER, CONSTRAINED POLYMER
Model Number DIGITALIS MCP SPACER SIZE 3
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient is a 73 years old male who previously had an extensor tendon realignment and subsequently has worsening of his arthritis.He was submitted to mp joint silicone arthroplasties and extensor tendon realignment to 4 fingers of the left hand (index, long, ring and small finger.The surgical intervention happened on (b)(6) 2024.The operating procedure states that the extensor tendons to the long, ring and small finger, edc and edm were densely stuck in scar tissue from prior surgery, so the surgeon had to perform an extensive tenolysis on all four tendons.The implants were then implanted.A week after surgery, the patient states that all the implants are dislocated.The patient claims using a rigid spint since surgery.After the analysis of the relevant documentation and x-rays and consultation with a clinical expert, the manufacturer identified soft tissue instability as the reason for the dislocation.This is report 1 of 4.
 
Additional Manufacturer Narrative
The explanted device was returned to the manufacturer and analyzed.No defect was visible on the device.

Brand Name
BRM DIGITALIS SPACER
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED POLYMER
Manufacturer (Section D)
BRM EXTREMITIES S.R.L.
via mascheroni 29
milano, mi 20145
IT  20145
Manufacturer (Section G)
BRM EXTREMITIES
via privata ai campi 7
civate, lc 23862
IT   23862
Manufacturer Contact
lisa fazzini
via privata ai campi, 7
civate, lc IT-23-862
IT   IT-23862
MDR Report Key20395017
Report Number3016669046-2024-00001
Device Sequence Number6566881
Product Code KYJ
UDI-Device Identifier08057717554533
UDI-Public(01)08057717554533(10)0074/24(17)281231
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220142
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIGITALIS MCP SPACER SIZE 3
Device Catalogue NumberDDG3T01003
Device Lot Number0074/24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale